U.S. doctors online nowAsk doctors free
Plano, TX
A 36-year-old female asked:

i have heart palpitations everyday. dr said its not a big deal.it freaks me out. i take vitamins and try and eat healthy.is there anything i can do.

2 doctor answers5 doctors weighed in
Dr. Andrew Kaplan
Cardiology 34 years experience
Possibly: There are a number of different rhythm problems which could be causing your palpitations. These can be determined by recording your rhythm when you are having symptoms. Once the cause is determined, you may be offered the option of a variety of different medications. Alternatively, you may find that they improve spontaneously over time.
Dr. Abby Caplin
Integrative Medicine 40 years experience
Yes: The effect of psychological stress on cardiac functioning is well documented. If all possible physical causes are excluded (ex: hyperthyroid, too much caffeine, etc. http://www.aafp.org/afp/2005/0215/p743.html) then looking at stress reduction through psychotherapy and/or mind-body techniques may significantly help you--ex: yoga, guided imagery, deep relaxation, etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 41-year-old member asked:

Should I take low dose aspirin for my gestational hypertension if I don't have a history of heart disease?

2 doctor answers5 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Questionable benefit: The use of Aspirin in this kind of situation has little to no benefit and has fallen out of favor.
A 21-year-old member asked:

Do I need to give vitamin d supplements to infants who are fed infant formula?

5 doctor answers9 doctors weighed in
Dr. Jessica Davis
Specializes in Family Medicine
No: Formula has added vitamin d. The recommended daily amount of vitamin d for infants is 400 iu daily. Infants drinking formula only should be meeting this requirement. If the baby is partially breastfed, a vitamin d supplement should be added to make sure they get 400 iu daily.
A 21-year-old member asked:

When I take my baby outside, I always cover all of his skin with sunscreen, just as the aap recommends. Isnt that enough to protect him from cancer and yet give him vitamin d?

2 doctor answers11 doctors weighed in
Dr. Bryan Levey
Pediatrics 27 years experience
No: If you block the rays that burn, you're blocking the rays that help you make vitamin d. Use a vitamin d supplement.
A 21-year-old member asked:

Do niacin, thiamine or vitamin b-l might help tn pain?

2 doctor answers3 doctors weighed in
Dr. Kevin Daus
Obstetrics and Gynecology 37 years experience
Give them a try: Pain is a tricky problem because so much of it is controlled by the brain. The best thing to do with these vitamins would be to try them and see if you get better. They won't hurt you in the proper doses and may help.
Rexburg, ID
A 47-year-old female asked:

Can pristiq, (desvenlafaxine) Buspar or klonopin affect your heart or kidneys?

2 doctor answers4 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Pristiq (desvenlafaxine): At therapeutic doses, should be safe.

Related questions

A 42-year-old member asked:
2 doctor answers2 doctors weighed in
A 41-year-old female asked:
2 doctor answers5 doctors weighed in
A 19-year-old male asked:
1 doctor answer4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 13, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.